The strong law of large numbers for two-dimensional arrays of orthogonal operator in von Neumann algebra

Nguyen, Van Quang . Acta Mathematica Vietnamica 1996. 21 (1) :15-25

Locate this article in:

Bibtex

@article{CIS-130462,
  Author = {Nguyen, Van Quang},
  Title = {The strong law of large numbers for two-dimensional arrays of orthogonal operator in von Neumann algebra},
  Journal = {Acta Mathematica Vietnamica},
  Volume = {21},
  Number = {1},
  Year = {1996},
  Pages = {15--25},
  Keywords = {Strong Limit Theorems, probability measures on groups}
}

Similar articles